# SDR UALA2011070803392

- Difficulty date: July 6, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 36,899 hours, 15,520 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: D37085101
- Part serial: 2364
- Condition: Sheared
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31517317
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE MR25823-2088 RECEIVED IN PACKED CONDITION.  UPON DISASSEMBLY, FOUND INFLATION HOSE (P/N D37085-101) FITTING SHEARED AT ASPIRATOR.  NO OTHER DISCREPANCIES NOTED.  SUSPECT IMPROPER PACKING CAUSED FAILURE OF HOSE (P/N D37085-101) FITTING TO EXCESS PRESSURE APPLIED DURING PACK.  REPLACED INFLATION HOSE (P/N 63667103) AND PACKED PER CE-40-25-61-03-JD AND OEM PACKING INSTRUCTIONS.
